Urmăriți
Radu Precup
Radu Precup
Babeș-Bolyai” University, Cluj-Napoca, Romania & Tiberiu Popoviciu Institute of Numerical Analysis
Adresă de e-mail confirmată pe ubbcluj.ro
Titlu
Citat de
Citat de
Anul
Methods in nonlinear integral equations
R Precup
Springer Science & Business Media, 2002
2332002
The role of matrices that are convergent to zero in the study of semilinear operator systems
R Precup
Mathematical and Computer Modelling 49 (3-4), 703-708, 2009
1662009
Theorems of Leray-Schauder type and applications
D O'Regan, R Precup
CRC Press, 2002
1632002
On the nonlocal initial value problem for first order differential equations
A Boucherif, R Precup
Fixed Point Theory 4 (2), 205-212, 2003
932003
Fixed point theorems for set-valued maps and existence principles for integral inclusions
D O'Regan, R Precup
Journal of mathematical analysis and applications 245 (2), 594-612, 2000
902000
A vector version of Krasnosel’skiĭ’s fixed point theorem in cones and positive periodic solutions of nonlinear systems
R Precup
Journal of Fixed Point Theory and Applications 2 (1), 141-151, 2007
622007
Existence results for systems with coupled nonlocal initial conditions
O Bolojan-Nica, G Infante, R Precup
Nonlinear Analysis: Theory, Methods & Applications 94, 231-242, 2014
592014
Existence criteria for integral equations in Banach spaces
D O'Regan, R Precup
Journal of Inequalities and Applications 2001 (1), 841262, 2001
582001
Semilinear evolution equations with nonlocal initial conditions
A Boucherif, R Precup
Dynamic Systems and Applications 16 (3), 507, 2007
532007
On the nonlocal initial value problem for first order differential systems
O Nica, R Precup
Stud. Univ. Babes-Bolyai Math 56 (3), 113-125, 2011
482011
Componentwise compression‐expansion conditions for systems of nonlinear operator equations and applications
R Precup
AIP conference proceedings 1124 (1), 284-293, 2009
392009
On the topological transversality principle
R Precup
Nonlinear Anal 20, 1-9, 1993
361993
Data dependence of fixed points for non-self generalized contractions
A Chis-Novac, R Precup, IA Rus
Fixed Point Theory 10 (1), 73-87, 2009
352009
Continuation theory for general contractions in gauge spaces
A Chiș, R Precup
Fixed Point Theory and Applications 2004 (3), 1-13, 2004
352004
Existence, localization and multiplicity results for positive radial solutions of semilinear elliptic systems
R Precup
Journal of mathematical analysis and applications 352 (1), 48-56, 2009
312009
Existence results for systems of nonlinear evolution equations
R Precup, A Viorel
Int. J. Pure Appl. Math 47 (2), 199-206, 2008
312008
Linear and semilinear partial differential equations
R Precup
Linear and Semilinear Partial Differential Equations, 2012
262012
Nash-type equilibria and periodic solutions to nonvariational systems
R Precup
Advances in Nonlinear Analysis 3 (4), 197-207, 2014
242014
Moser-Harnack inequality, Krasnosel’skii type fixed point theorems in cones and elliptic problems
R Precup
Topol. Methods Nonlinear Anal 40 (2), 301-313, 2012
242012
A hypothetical-mathematical model of acute myeloid leukaemia pathogenesis
A Cucuianu, R Precup
Computational and Mathematical Methods in Medicine 11 (1), 49-65, 2010
242010
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20